# SDR DALA2022030701448

- Difficulty date: March 31, 2020
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,070 hours, 15,664 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ERA 586070-14 SECTION I ISSUED FOR REPAIR TO #2 PYLON, CORRECTIVE ACTION: OK TO CLOSE. SEE DTA 2143760 FOR LOGPAGE THE THAT IT SATISFIES. (1542901)
